Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Optimal regularity for quasilinear equations in stratified nilpotent Lie groups and applications

Author: Luca Capogna
Journal: Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 60-68
MSC (1991): Primary 35H05
MathSciNet review: 1405970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We announce the optimal $C^{1+\alpha }$ regularity of the gradient of weak solutions to a class of quasilinear degenerate elliptic equations in nilpotent stratified Lie groups of step two. As a consequence we also prove a Liouville type theorem for $1$-quasiconformal mappings between domains of the Heisenberg group $\mathbb {H}^{n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 35H05

Retrieve articles in all journals with MSC (1991): 35H05

Additional Information

Luca Capogna
Affiliation: Department of Mathematics, Purdue University, West Lafayette, IN 47907

Received by editor(s): March 15, 1996
Additional Notes: Alfred P. Sloan Doctoral Dissertation Fellow.
Communicated by: Thomas Wolff
Article copyright: © Copyright 1996 American Mathematical Society